Since taking Synthroid for about a month now, I have had a strange taste in my mouth. It's not a bad taste and not really a 'taste' as much as a sensation. It's like I chewed some mint gum recently, kind of that residual 'cool' feeling. Has anyone had this sensation in relation to Synthroid or hypo? It's just enough to bother me and concern me that there may be something else wrong??? Thanks.
YES! YES! YES! I was diagnosed with hypothyroidism a month ago and started synthroid about a month ago as well and I feel the same thing. It feels like I have cotton-mouth and I want to go brush my teeth all the time...sort of how you feel in the morning before you brush your teeth. My foods all taste bland. At first, I thought I was coming down with a cold and my taste buds were being affected, but the cold never came. It has to be the synthroid b/c it's the only thing that I have changed since then.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.